# SDR ASAA2020012191918

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 26,751 hours, 8,634 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 410039000303
- Part serial: 17030207
- Condition: Leaking
- Location: Aft Lavatory
- Part time: 9,170 hours, 2,829 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS SULFUR SMELL MID CABIN SMELL FIRST ENCOUNTERED AT LEVEL OFF OF CRUISE . SMELL DISSIPATED THEN RETURNED APPROX 30 MIN LATER CABIN AIR QUALITY EVENT LEVEL 1. GROUNDED - YES. PERFORMED B737-900 FIM 05-51 TASK 814 STEP 5A & B FOUND EVIDENCE OF WASTE TANK LEAKAGE ON INSULATION BLANKET ON SIDEWALL NEXT TO THE WASTE TANK . ALSO EVIDENCE OF LEAKAGE ON SURROUNDING WIRE HARNESSES. FOUND DISCOLORATION ON APU BLEED DUCT INSULATION. CLEANED BLANKET OF WATER SPOTS NOT SEWAGE. FOUND AFT LAV FLOOR WET AROUND BOWL CHANGED TOILET & CLEANED AREA CLEANED DISCOLORATION ON APU DUCT WIPED WET WIRES OFF REF B737-900 AMM 38-32-01-000 FWD AFT TOILET SMELLS BETTER RAN APU FOR 30 MIN WITH PACKS ON HIGH NO SMELLS NOTICED IN PITS OR CABIN AFTER WORK PERFORMED.
